On the embeddability of semigroups in groups
Doklady Akademii Nauk, Tome 133 (1960) no. 2, pp. 255-257
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_133_2_a0,
author = {S. I. Adian},
title = {On the embeddability of semigroups in groups},
journal = {Doklady Akademii Nauk},
pages = {255--257},
year = {1960},
volume = {133},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_133_2_a0/}
}
S. I. Adian. On the embeddability of semigroups in groups. Doklady Akademii Nauk, Tome 133 (1960) no. 2, pp. 255-257. http://geodesic.mathdoc.fr/item/DAN_1960_133_2_a0/